# SDR DL757981952

- Difficulty date: September 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N643DL
- Make and model: Boeing 757232
- Aircraft serial: 23997
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 311N31108
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE NR 2 PYLON OUTBD STRUT SKIN WAS FOUND WITH A CRACK IN THE UPPER FWD CORNER OF THE STRUT SKIN CUTOUT.  THE CRACK WAS ROUTED OUT AND REPAIRED WITH A DOUBLER AND TRIPLER PER SRM 54-51-01-2, FIG 203.  OVERSIZED FASTENERS WERE AUTHORIZED PER ER/A 365652-14, REV A.
